MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS KIT WITHOUT INTERNAL PEEP AND; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS KIT WITHOUT INTERNAL PEEP AND; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NUS
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was no inspiratory flow.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
Other, other text: additional event information received indicating date of event.(updated b5, b3) a product sample was received and is awaiting evaluation and investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available., corrected data: d1.
 
Event or Problem Description
Additional information was received via email on 6-dec-2022: the device was reported broken on 10nov2022.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for investigation.Visual inspection noted no apparent physical damages.Functional testing was unable to duplicate or confirm the reported complain.Issue may be intermittent.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.This issue will continue to be monitored and further actions taken accordingly.
 
Event or Problem Description
Additional information was requested; however no further specific details on this incident were available.Patient involvement is unknown.

Brand Name
PNEUPAC PARAPAC PLUS KIT WITHOUT INTERNAL PEEP AND
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15810281
Report Number3012307300-2022-27275
Device Sequence Number5552814
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public35019315107270
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP300NUS
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/07/2022
09/29/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date12/14/2022
10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown